# SDR SWAA2019040531415

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 70,701 hours, 41,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0389F
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR SNAGGED DURING PROVO OPENING AND PULLED SLIDE OUT OF BUSTLE.     R&R R1 DOOR ESCAPE SLIDE PER MT.
